IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev CNR Conf / Next CNR Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Cloud Network Robotics (CNR) [schedule] [select]
Chair Kazunori Takashio (Keio Univ.)
Vice Chair Masayuki Kanbara (NAIST), Yoshihiko Murakawa (Fujitsu Labs.)
Secretary Midori Sugaya (Shibaura Inst. of Tech.), Kosuke Yoshioka (Panasonic)
Assistant Yuka Kobayashi (Toshiba), Masanori Yokoyama (NTT)

Conference Date Thu, Jun 13, 2019 10:30 - 21:00
Fri, Jun 14, 2019 09:30 - 12:10
Topics  
Conference Place Panasonic Laboratory Tokyo 
Address 8-21-1 Ginza, Chuo-ku, Tokyo
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on CNR.

Thu, Jun 13 AM  Human Robot Interaction
10:30 - 12:00
(1) 10:30-11:00 Analysis of Human-Human Dialogue when Watching TV for Robot's Utterance Yuta Hoshi, Yutaka Kaneko, Yuta Hagio, Yasuhiro Murasaki, Michihiro Uehara (NHK)
(2) 11:00-11:30 PLANTOPIA
-- Self-moisture Sensing and Sharing the information with the plants through server and use natural languages to present their condition to human. --
Ryoga Sato, Ryota Kobayashi, Yifan Zhou, Midori Sugaya (SIT)
(3) 11:30-12:00 Rehabilitation Robot Control based on the Negative Emotion Atsushi Hoshina (SIT), Mayu Yokoya, Kazunori Yamada (Panasonic), Midori Sugaya (SIT)
  12:00-13:30 Lunch Break ( 90 min. )
Thu, Jun 13 PM 
13:30 - 14:30
(4) 13:30-14:30 [Invited Talk]
Analysis and Modeling of Multimodal Interaction in Dialogue and Application to Human Robot Interaction
Ryo Ishii (NTT)
  14:30-14:50 Break ( 20 min. )
Thu, Jun 13 PM  Short Paper Session
14:50 - 15:20
(5) 14:50-15:05 Consideration of Robot Motion Library to Promote Helping Behavior Mai Ohira (Keisen Jogakuen), Kentaro Taninaka, Takuto Watanabe, Kazunori Takashio (Keio Univ.)
(6) 15:05-15:20 Character Making of Personal Robot by Dressing Up Exterior Parts Riku Takai (Hiroo high), Rintaro MIyamoto, Kazunori Takashio (Keio Univ.)
  15:20-15:40 Break ( 20 min. )
Thu, Jun 13 PM  Platform, etc.
15:40 - 17:10
(7) 15:40-16:10 A Survey of Selection Method for Annotation via Communication Robots Tran Quang Khai, Mutsumi Tamai, Ryohei Kagawa, Masahiro Matsunaga (SECOM)
(8) 16:10-16:40 Matching Things and Information Using Associative Concept Dictionary in v-IoT Kentaro Taninaka, Kazunori Takaship (Keio Univ.)
(9) 16:40-17:10 Cloud-based VSLAM for Robotics utilizing Adaptive Video Streaming Natsuki Kai, Takahiro Shiroshima, Hiroshi Yoshida (NEC)
  17:10-17:30 Break ( 20 min. )
Thu, Jun 13 PM  PLT Tour and Reception Party
17:30 - 21:00
  -  
  -  
Fri, Jun 14 AM  Social HRI
09:30 - 11:00
(10) 09:30-10:00 Effects of Mirroring with Interactive Robot by Estimating of Gestures Yuki Kurita, Shogo Nishimura (NAIST), Wataru Sato (Kyoto Univ.), Alexander Plopski, Yuitiro Fujimoto, Masayuki Kanbara, Hirokazu Kato (NAIST)
(11) 10:00-10:30 Design of Context Aware Conversation Task Scheduler Takumi Horie, Kazunori Takashio (Keio Univ.)
(12) 10:30-11:00 Voice Expression with Pseudo-emotion in Human-Robot Communication Tae Kuwahara, Takumi Horie, Kazunori Takashio (Keio Univ.)
  11:00-11:10 Break ( 10 min. )
Fri, Jun 14 AM 
11:10 - 12:10
(13) 11:10-12:10  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
CNR Technical Committee on Cloud Network Robotics (CNR)   [Latest Schedule]
Contact Address  


Last modified: 2019-05-29 17:32:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CNR Schedule Page]   /  
 
 Go Top  Go Back   Prev CNR Conf / Next CNR Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan